Polynormal relations in characteristic P

Andrew Bremner, Patrick Morton

Research output: Contribution to journalArticle

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)335-347
Number of pages13
JournalQuarterly Journal of Mathematics
Volume29
Issue number3
DOIs
Publication statusPublished - Sep 1978
Externally publishedYes

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this